COOK INC PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Catalog Number |
NTRSE-100038 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that after removing some stone fragments, the basket was no longer opening or closing.The procedure was completed by using another device.The device was returned and examined, and it was found to have a broken basket wire and some black and blue discoloration.There were no injuries or additional procedures.